# SDR HNAA2014080800224

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 42,479 hours, 62,652 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1792
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO BAY SMOKE WARNING LIGHT ILLUMINATED. INSPECTED CARGO BAY, NO SMOKE DAMAGE NOTED.  PERFORMED CHECK ON SMOKE DETECTORS,  NR 2 WILL NOT TEST.  R & R NR 2 CARGO BAY SMOKE DETECTOR IAW AMM 26-12-01.  OK FOR SERVICE.
